# SDR REXA2018031500208

- Difficulty date: March 15, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 22,892 hours, 15,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE RT SERVICE DOOR DAMAGED,  REPLACED THE SIGN IAW  AMM 33-51-05-400-801.
